# SDR UALA2012011100229

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 59,302 hours, 22,180 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE FRAME 34 STR 43L - FUSELAGE SKIN HAS DEEP WEAR FROM SCREW.  ACP'D ON DOCK WU E5765G BY AMTS 38425, 054888, 181147, 163495.  RPR'D PER SRM.
